# SDR AWXA0000449

- Difficulty date: July 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 46,382 hours, 24,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF  T CAP OF FLOORBEAM CRACKED AT STA 520 LBL 24.    REMOVED DAMAGED T CAP,  FABRICATED REPLACEMENT PARTS IAW 737 SRM 53-00-51 FIG 201,  INSTALLED REPLACEMENT T CAP IAW 737 SRM 53-00-5,  TREATED, PRIMED, AND TOPCOATED IAW SRM 51-20-01.
